Universidad Complutense de Madrid
E-Prints Complutense

Explosion de solutions d'équations paraboliques semilinéaires supercritiques

Impacto

Downloads

Downloads per month over past year



Herrero, Miguel A. and Velázquez, J.J. L. (1994) Explosion de solutions d'équations paraboliques semilinéaires supercritiques. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 319 (2). pp. 141-145. ISSN 0764-4442

[img] PDF
Restringido a Repository staff only

286kB

Official URL: http://gallica.bnf.fr/ark:/12148/bpt6k57326058/f145.image


URLURL Type
http://gallica.bnf.frOrganisation


Abstract

The authors consider blow-up for the equation (1) ut=Δu+up (x∈RN, t>0), where p>1 and N>1. For N>11and (2) p>(N−2(N−1)1/2)/(N−4−2(N−1)1/2)=p1(N) there exist some radial positive solutions that blow up at x=0, t=T<∞. Moreover, (3) limsup(T−t)1/(p−1)u(0,t)=∞ (t→T). Similar problems were investigated in detail in the book by A. A. Samarskiĭ et al. [Peaking modes in problems for quasilinear parabolic equations (Russian), "Nauka'', Moscow, 1987] and in other works where blow-up was established under conditions of the type 1<p<p2(N) with p2<p1. For corresponding solutions the lim sup in (3) is bounded. The authors give some arguments which show the following. The true threshold p that separates solutions with bounded and unbounded limit (3) should have the form p=p1(N).


Item Type:Article
Uncontrolled Keywords:Supercritical semilinear parabolic equations; radial and positive solutions; blow up
Subjects:Sciences > Mathematics > Differential equations
ID Code:22678
Deposited On:29 Aug 2013 09:44
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page